Cookies?
Library Header Image
LSE Research Online LSE Library Services

Items where Author is "Koerner, Janos"

Up a level
Export as [feed] Atom [feed] RSS 1.0 [feed] RSS 2.0
Group by: Item Type | No Grouping
Jump to: Article
Number of items: 1.

Article

Brightwell, Graham, Cohen, Gerard, Toth, Agnes, Fairthorne, Marianne, Fachini, Emanuela, Koerner, Janos and Simonyi, Gabor (2010) Permutation capacities of families of oriented infinite paths. SIAM Journal on Discrete Mathematics, 24 (2). pp. 441-456. ISSN 0895-4801

This list was generated on Tue Apr 23 11:29:02 2019 BST.